# SDR FDEA201211043828

- Difficulty date: November 4, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 62,062 hours, 20,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Tolerance
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR EICAS AND ENTRY DOORS LIGHT ON CLIMBOUT.   HEARD A NOISE COMING FROM THE L1 DOOR AND WITNESSED THE HANDLE POP UP AND THE DOOR ARMED BLOCKER RETRACT.  DURING THE CHECK FOR THE ADJUSTMENT OF THE HANDLE MECHANISM, FOUND COCKING PUSHROD TOO LONG.  ADJUSTED PUSHROD IAW AMM 52-11-13-2.  FOUND EXTERIOR DOOR HANDLE LATCH OVERLAP GAP OUT OF TOLERANCE TOO SHORT.  ADJUSTED OVERLAP IAW AMM 52-11-13-2.  ALSO, FOUND EXTERIOR HANDLE LATCH STICKING IN THE OPEN POSITION.  RETORQUED LATCH IAW STANDARD TORQUE AND IT BEGAN TO OPERATE SMOOTHLY.  REINSTALLED ESCAPE SLIDE IAW AMM 25-66-01-4.  REINSTALLED DOOR LINING IAW AMM 52-11-02-4.  OK FOR SERVICE.
